Fixed Point of Strong Duality Pseudocontractive Mappings and Applications
Baowei Liu
Abstract and Applied Analysis, 2012, vol. 2012, 1-7
Abstract:
Let E be a smooth Banach space with the dual , an operator is said to be α -strong duality pseudocontractive if , for all , where α is a nonnegative constant. An element is called a duality fixed point of T if . The purpose of this paper is to introduce the definition of α -strong duality pseudocontractive mappings and to study its fixed point problem and applications for operator equation and variational inequality problems.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/623625.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/623625.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:623625
DOI: 10.1155/2012/623625
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().